# SDR SWIA201541232

- Difficulty date: May 1, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 33,333 hours, 19,733 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR OF LT LOWER FWD CORE COWL GOUGED.  JUST AFT OF ENGINE DRAIN HOLES.  C-CHECK RO 5/23/15, COMPLIED WITH REPAIR OF LT LOWER FWD CORE COWL FIRE-SHIELD GOUGE. IAW REO.
